Advanced Search
MyIDEAS: Login to save this article or follow this journal

On interval estimation of the coefficient of variation for the three-parameter Weibull, lognormal and gamma distribution: A simulation-based approach


Author Info

  • Pang, Wan-Kai
  • Leung, Ping-Kei
  • Huang, Wei-Kwang
  • Liu, Wei
Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal European Journal of Operational Research.

    Volume (Year): 164 (2005)
    Issue (Month): 2 (July)
    Pages: 367-377

    as in new window
    Handle: RePEc:eee:ejores:v:164:y:2005:i:2:p:367-377

    Contact details of provider:
    Web page:

    Related research



    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Stelios H. Zanakis, 1979. "Extended Pattern Search with Transformations for the Three-Parameter Weibull MLE Problem," Management Science, INFORMS, vol. 25(11), pages 1149-1161, November.
    2. Lawrence Fisher, 1959. "Determinants of Risk Premiums on Corporate Bonds," Journal of Political Economy, University of Chicago Press, vol. 67, pages 217.
    3. Pang, Wan-Kai & Hou, Shui-Hung & Yu, Bosco W. T. & Li, Ken W. K., 2004. "A simulation based approach to the parameter estimation for the three-parameter gamma distribution," European Journal of Operational Research, Elsevier, vol. 155(3), pages 675-682, June.
    4. Reh, Wolfgang & Scheffler, Bernard, 1996. "Significance tests and confidence intervals for coefficients of variation," Computational Statistics & Data Analysis, Elsevier, vol. 22(4), pages 449-452, August.
    5. Kappenman, Russell F., 1985. "Estimation for the three-parameter Weibull, lognormal, and gamma distributions," Computational Statistics & Data Analysis, Elsevier, vol. 3(1), pages 11-23, May.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:164:y:2005:i:2:p:367-377. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.